MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN
Model Number BIL-T G3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with bilt3 bilirubin total gen.3 on cobas 8000 c (701) module serial number (b)(6) , a cobas 6000 c (501) module (serial number unknown), and an unknown roche analyzer (serial number unknown).The patient sample was noted to be brown in color and the reporter alleges it may contain an interfering factor against a component of the total bilirubin assay.The reporter also noted that the same issue has occurred with this patient before.The plasma tube of the patient sample initially resulted in a total bilirubin value of 0.7 mg/dl when tested on the c 701 analyzer.The questionable result was reported outside of the laboratory.The plasma and serum tubes of the patient sample were repeated on the c 501 analyzer and all total bilirubin results were 0.7 mg/dl.The serum sample was then sent to a second site where it was tested on an unknown roche analyzer, resulting in a total bilirubin value of 0.7 mg/dl.The serum sample was sent to a third site where it was tested on a beckman coulter au680 analyzer, resulting in a total bilirubin value of 3.6 mg/dl.The serum sample was also sent to a fourth site where it was tested using an unknown method, resulting in a total bilirubin value of 3.7 mg/dl.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.The patient was taking the drug promacta (eltrombopag).Investigation measurements were performed where the highest eltrombopag concentration under therapeutic treatment was used with 80 mol/l (100 mol/l according to clsi ep37 (b)(6) 2018 ).No interference was found against the total bilirubin assay.The observed discrepant results could be explained by the administration of more than 80 mol/l eltrombopag.The affected samples were not protected from the light and were also not frozen at - 20 degrees celcius.
 
Additional Manufacturer Narrative
Original sentence: investigation measurements were performed where the highest eltrombopag concentration under therapeutic treatment was used with 80 mol/l (100 mol/l according to clsi ep37 4/2018).Corrected sentence: investigation measurements were performed where the highest eltrombopag concentration under therapeutic treatment was used with 80 g/ml (100 g/ml according to clsi ep37 4/2018).

Brand Name
BILT3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16797144
Report Number1823260-2023-01377
Device Sequence Number3252152
Product Code CIG
UDI-Device Identifier04015630928903
UDI-Public04015630928903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberBIL-T G3
Device Catalogue Number05795419190
Device Lot Number66083101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer07/19/2023
10/15/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date07/24/2023
10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEFDINIR.; CYCLOSPORINE.; FLUCONAZOLE.; PANTOPRAZOLE.; PROMACTA.; VALACYCLOVIR.
Patient Age65 YR
Patient SexMale